# SDR L1GA200000528

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE STATION 946 BETWEEN LONGERON 15 AND 16 RT.  FABBED NEW SHEAR TIE AND INSTALLED.
